# SDR CA980417002

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 478360
- Condition: Failed
- Location: Fuel System
- Part time: 1,446 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON GROUND, POWER WAS APPLIED AND THE FUEL PUMP DID NOT ENERGIZE.  THE ELECTRICAL FUEL PUMP WAS REPLACED.
